# SDR IPXA2024112236647

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,508 hours, 26,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW STARTED TO ARC. CHECK LIST SAID TO CONTINUE. WINDOW WAS NOT DEFORMED, AIR LEAK NOT OBSERVED. FL370 REMOVED AND REPLACED R1 WINDSHIELD REF MM 56-11-00-424-015, UP TO AND INCLUDING STEP 3.E.(13).(A), FIRST TORQUE COMPLETED AT 11:45 AM LOCAL SDF TIME.
